# SDR 97ZZZX873

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31RD
- Make and model: Piper PA-31-350
- Aircraft serial: 317852059
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Failed
- Location: Mag
- Part time: 1,400 hours
- Component: Bendix, 1068291018
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

CRUISE FLIGHT 7,000 FEET.  ENGINE BEGAN RUNNING ROUGH, PRECAUTIONARY SHUT DOWN.  FOUND MAGNETO BEARING FAILED.
